MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. DHD ACE WITH MASK KIT; NEBULIZER (DIRECT PATIENT INTERFACE)

SMITHS MEDICAL ASD, INC. DHD ACE WITH MASK KIT; NEBULIZER (DIRECT PATIENT INTERFACE)
Model Number 11-1122
Medical Device Problem Codes Manufacturing, Packaging or Shipping Problem (2975); Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.Three pictures were received and evaluated.The pictures provided confirm that the product inside the box is not what the label on the box specifies.The technician was unable to confirm the lot number received by the customer.Another complaint with the same issue and the same sku and lot # was generated for investigation.It is suspected that the boxes for both lots were pre-assembled and pre-labeled at about the same time.The wrong labels were applied to the shipper box.A non-conformance report (ncr) was initiated for further investigation.Operator of device and initial are unknown.No product information has been provided to date.This remediation mdr was generated under protocol b10009406, as a result of warning letter cms# (b)(4).
 
Event or Problem Description
It was reported that the product was mislabeled.No patient injury was reported.

Brand Name
DHD ACE WITH MASK KIT
Common Device Name
NEBULIZER (DIRECT PATIENT INTERFACE)
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6250 shier rings road
dublin OH 43016
Manufacturer (Section G)
SMITHS MEDICAL ASD, INC.
6250 shier rings road
dublin OH 43016
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15451703
Report Number3012307300-2022-19711
Device Sequence Number5581991
Product Code CAF
UDI-Device Identifier10788942111226
UDI-Public10788942111226
Combination Product (Y/N)N
Initial Reporter CountryGR
PMA/510(K) Number
K961973
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 09/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date04/21/2024
Device Model Number11-1122
Device Catalogue Number11-1122
Device Lot Number3809856
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2022
Initial Report FDA Received Date09/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/23/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown